# SDR QXEA2017041100241

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 21,473 hours, 23,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 85217756005
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR IS HARD TO OPEN AND CLOSE. REPLACED BROKEN HOOK ASSEMBLY IN THE LATCHING MECHANISM. RETURNED TO SERVICE.
